# SDR R61A2018121431207

- Difficulty date: December 13, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N137HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000231
- Aircraft time: 23,549 hours, 18,244 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Condition: Malfunctioned
- Location: Emegency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY BATTERY LIGHT FAULT. RE-RACKED GEN I/O MODULE 2 (MAU 2 SLOT 9/10). RELOADED GEN I/O MODULE 2, MESSAGE ON EICAS CLEARED.
